Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 252, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 10, 2008, 1:37 PM CDT for 5 counties in Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 1:37 PM CDT (18:37 UTC)
- Expired
- Apr 10, 2008, 2:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Jackson County, AR, Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 87 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 8:42 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 10, 9:51 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 328 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 696 m²/s²
- 0-3 km storm-relative helicity
- 979 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLZK 101838
SVRLZK
ARC067-095-117-145-147-101915-
/O.NEW.KLZK.SV.W.0252.080410T1837Z-080410T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
137 PM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PRAIRIE COUNTY IN CENTRAL ARKANSAS
SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS
SOUTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS
NORTHWESTERN MONROE COUNTY IN EASTERN ARKANSAS
WOODRUFF COUNTY IN EASTERN ARKANSAS
* UNTIL 215 PM CDT
* AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SEVERE THUNDERSTORMS FROM WEST POINT TO 2 MILES WEST
OF HAZEN...MOVING NORTHEAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DE VALLS BLUFF...AUGUSTA AROUND 145 PM CDT...
TUPELO...PATTERSON AROUND 200 PM CDT...
BRINKLEY...MCCRORY AROUND 205 PM CDT...
HUNTER AROUND 215 PM CDT...
&&
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
LAT...LON 3469 9170 3526 9158 3555 9104 3527 9101
3500 9102 3499 9112 3490 9113 3463 9164
TIME...MOT...LOC 1837Z 228DEG 44KT 3524 9145 3475 9159
$$
461 follow-up statement
000
WWUS54 KLZK 101905
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
204 PM CDT THU APR 10 2008
ARC145-101914-
/O.CAN.KLZK.SV.W.0252.000000T0000Z-080410T1915Z/
WHITE AR-
204 PM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.
LAT...LON 3555 9104 3526 9101 3501 9102 3499 9113
3490 9113 3482 9133 3484 9149 3519 9139
3519 9137 3530 9136
TIME...MOT...LOC 1904Z 228DEG 44KT 3546 9115 3497 9129
$$
ARC067-095-117-147-101915-
/O.CON.KLZK.SV.W.0252.000000T0000Z-080410T1915Z/
JACKSON AR-MONROE AR-PRAIRIE AR-WOODRUFF AR-
204 PM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR WOODRUFF...NORTHEASTERN PRAIRIE...NORTHWESTERN MONROE AND
SOUTHEASTERN JACKSON COUNTIES...
AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM TUPELO TO 10 MILES WEST OF
BRINKLEY...MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BEEDEVILLE...PATTERSON...COTTON PLANT AND HUNTER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.
LAT...LON 3555 9104 3526 9101 3501 9102 3499 9113
3490 9113 3482 9133 3484 9149 3519 9139
3519 9137 3530 9136
TIME...MOT...LOC 1904Z 228DEG 44KT 3546 9115 3497 9129
$$
46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:13 AM CDT, 7 hours 24 minutes earlier.
Area forecast discussion, Apr 10, 6:13 AM CDT, 7 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 613 AM CDT THU APR 10 2008 .AVIATION... A WARM FRONT OVER NORTHERN ARKANSAS WILL CONTINUE TO LIFT NORTH WHILE A STRONG COLD FRONT ADVANCES FROM THE WEST. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE NORTH BEFORE THE COLD FRONT TAKES OVER AND PRECIPITATION BECOMES LIKELY ELSEWHERE. SOME STORMS WILL BE STRONG WITH DAMAGING WINDS AND POSSIBLE TORNADOES. EVEN WHERE THUNDERSTORMS ARE NOT PRESENT...GRADIENT WINDS NEAR 30 MPH WILL PERSIST. WIDESPREAD MVFR TO IFR CONDITIONS WILL PERSIST UNTIL THE FRONTAL PASSAGE WHEN CONDITIONS WILL SLOWLY IMPROVE TO VFR AREA WIDE BY THE END OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 243 AM CDT THU APR 10 2008/ DISCUSSION... CONCERNS TODAY ARE MAJOR SEVERE WEATHER EVENT POSSIBLE AND FLOODING ACROSS ARKANSAS. VERY ACTIVE EARLY THIS MORNING OVER WEST- CENTRAL TO NORTH AR...WITH THE BOUNDARY STALLED OVER N-CENTRAL AR...AND AS THE UPPER ENERGY LIFTS ACROSS THE REGION. SEVERE STORMS HAVE DEVELOPED WITH SOME TORNADIC POTENTIAL ALONG WITH HAIL AND STRONG WINDS. 50+ KNT 850MB JET SURGING OVER NW AR...AND WITH VEERING PROFILE...HAVE ALLOWED A FEW STORMS TO GO TORNADIC. REST ARE SEVERE WITH HAIL...WIND POTENTIAL. HEAVY RAIN THREAT CONTINUES OVER AREA...WITH FLASH FLOOD WARNINGS BEING ISSUED FOR MANY COUNTIES. PRECIP WATER VALUES AROUND A INCH...BUT MOISTURE TRANSPORT WITH JET ADDING ADDITIONAL MOISTURE. CURRENT TORNADO WATCH. SURFACE WINDS WILL ALSO BE UP TO LAKE WIND ADVISORY CRITERIA TODAY. SHORT TERM...TODAY THROUGH SUNDAY NIGHT STRONG SURFACE AND UPPER SYSTEM TO MOVE ACROSS AR TODAY PRODUCING SEVERE STORMS...WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES. WIND PROFILES WILL CERTAINLY SUPPORT TORNADIC DEVELOP...WITH ISOLATED SUPER CELLS WITH POTENTIALLY STRONG AND LONGER LIVED TORNADOES. STRONG SQUALL LINE WILL MOVE ACROSS THE STATE MID TO LATE MORNING IN THE WEST...CENTRAL AREAS AND THE LITTLE ROCK AREA AROUND NOON TO AFTERNOON...THEN IN THE EAST IN THE EVENING. JET DYNAMICS REMAIN STRONG AND IMPRESSIVE VEERING PROFILE WILL BE IN PLACE...WITH LI TO -5...CAPE TO AROUND 1500 J/KG...& HELICITY OF 0-3KM NEARLY 1000 M2/S2. THE SURFACE AND UPPER LOW PULL MORE N-NE...WHICH MAY SHEAR DYNAMICS JUST A BIT. MODELS HAVE SPED THINGS UP A BIT...WITH THE SQUALL LINE PUSHING EAST OF AR 00Z TO 04Z. WILL SEE SOME LIGHTER SHOWERS AND THUNDERSTORMS BEHIND THE FRONT...WITH CLOUDS LINGERING. SECONDARY UPPER LEVEL ENERGY ROTATES AROUND THE BASE OF THE UPPER TROUGH...SO SOME PRECIP LINGERS INTO FRIDAY MORNING...BEFORE ALL PUSHING EAST FRIDAY AFTERNOON. BREEZY WITH DECREASING CLOUDS FRIDAY AFTERNOON...WITH COOLER TEMPS. SURFACE RIDGING OVER THE WEEKEND. LONG TERM...MONDAY THROUGH WEDNESDAY MODELS CONTINUE TO ADVERTISE A DRY EXTENDED PERIOD WITH A HIGHLY AMPLIFIED UPPER FLOW IN PLACE INITIALLY. PATTERN IS KNOCKED DOWN SOMEWHAT AS THE PERIOD PROGRESSES AS NEXT SYSTEM PASSES WELL TO THE NORTH OF THE AREA. SOME DIFFERENCES BETWEEN THE MODELS CONTINUE TO EXIST BUT THEY SHOULD NOT HAVE A DIRECT IMPACT ON OUR SENSIBLE WEATHER. THAT BEING SAID...WILL CONTINUE TO FOLLOW THE MORE CONSISTENT GFS SOLUTION THIS MORNING. PERIOD INITIATES WITH LARGE RIDGE OVER THE ROCKIES/UPPER MIDWEST ..ANCHORED BY LARGE EASTERN PACIFIC AND EASTERN CONUS TROFS. INTENSE UPPER LOW OVER SOUTHEAST CANADA WILL CONTINUE TO LIFT OUT WITH DEEP NORTHWEST FLOW LEFT IN ITS WAKE. SOME LINGERING MOISTURE OVER THE EAST INITIALLY BUT OVERALL GENERALLY CLEAR SKIES WILL PREVAIL MONDAY AND TUESDAY AS SURFACE RIDGE DOMINATES. SURFACE LOW OVER THE UPPER MIDWEST WEDNESDAY WILL FLATTEN THE RIDGE OUT AND DRAG THE NEXT SURFACE FRONT TOWARDS THE AREA WEDNESDAY NIGHT. SYSTEM LACKS MOISTURE AND WILL CONTINUE THE DRY FORECAST. WITH PRONOUNCED NORTH TO NORTHWEST FLOW IN PLACE...TEMPERATURES WILL AVERAGE BELOW NORMAL ON MONDAY WITH A SLOW WARMING TREND DAYS SIX AND SEVEN. MAV/MEX NUMBERS LOOK GOOD ARE GENERALLY ACCEPTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 56 64 42 / 100 70 20 20 CAMDEN AR 80 59 71 46 / 100 70 30 10 HARRISON AR 73 50 60 39 / 100 40 10 10 HOT SPRINGS AR 78 57 70 43 / 100 50 20 10 LITTLE ROCK AR 78 59 70 44 / 100 70 20 20 MONTICELLO AR 81 61 71 48 / 80 80 40 20 MOUNT IDA AR 76 55 70 43 / 100 40 10 10 MOUNTAIN HOME AR 74 52 61 38 / 100 40 20 10 NEWPORT AR 76 59 65 43 / 100 80 20 20 PINE BLUFF AR 79 60 71 46 / 90 90 30 20 RUSSELLVILLE AR 75 53 65 41 / 100 40 10 10 SEARCY AR 76 58 68 43 / 100 80 20 20 STUTTGART AR 78 61 70 45 / 90 90 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...58 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, Apr 10, 10:30 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1030 AM CDT THU APR 10 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1030 AM CDT THU APR 10 2008 ...A DANGEROUS SEVERE WEATHER EPISODE ACROSS ARKANSAS IS EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT DANGEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE EXPECTED TODAY. A COLD FRONT WILL MOVE EAST ACROSS THE STATE TODAY. ABUNDANT MOISTURE WILL BE IN PLACE AHEAD OF THE FRONT...AS WELL AS SUFFICIENT INSTABILITY FOR THUNDERSTORM DEVELOPMENT. THESE CONDITIONS...ALONG WITH A POWERFUL MID AND UPPER LEVEL WIND FIELD...WILL PROMOTE THE DEVELOPMENT OF LONG-LIVED...SUPERCELL THUNDERSTORMS. IN ADDITION TO SEVERE WEATHER...HEAVY RAIN WILL BE POSSIBLE. WITH THE GROUND NEARLY SATURATED IN MOST AREAS...IT WILL NOT TAKE A LOT OF RAIN TO PRODUCE ADDITIONAL FLASH FLOODING. ANY ADDITIONAL RAINFALL WILL ALSO AFFECT RIVER FLOODING CONDITIONS. RESIDENTS ACROSS ARKANSAS ARE ADVISED TO REVIEW SEVERE WEATHER...AND FLASH FLOOD SAFETY RULES. ALSO...PLEASE MONITOR THE LATEST WEATHER WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. EXCESSIVE RUNOFF FROM HEAVY RAINS OVER THE LAST TWO WEEKS WILL CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER CROSSINGS ACROSS MUCH OF CENTRAL...EASTERN AND SOUTHERN ARKANSAS. THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER...THE CACHE AND OUACHITA RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXCESSIVE RUNOFF FROM HEAVY RAINS OVER THE LAST TWO WEEKS WILL CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER CROSSINGS ACROSS MUCH OF CENTRAL...EASTERN AND SOUTHERN ARKANSAS. THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER...THE CACHE AND OUACHITA RIVERS. SHOWERS WILL STILL BE POSSIBLE FRIDAY AND SATURDAY AS MOISTURE WRAPS AROUND THE DEPARTING LOW. HIGH PRESSURE WILL MOVE IN BEHIND THE DEPARTING STORM FOR SEVERAL DAYS OF DRY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED ACROSS MOST AREAS ON TODAY. && MORE INFORMATION ON THE SEVERE WEATHER POTENTIAL FOR TONIGHT AND THURSDAY CAN BE FOUND AT THE FOLLOWING WEB PAGE... WWW.WEATHER.GOV/LZK/HTML/SVR0408.HTM 58
In the hours before
Local storm report, Apr 10, 7:58 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
758 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD HUMNOKE 34.54N 91.76W
04/09/2008 LONOKE AR LAW ENFORCEMENT
MANY ROADS IN SOUTHERN LONOKE COUNTY ARE FLOODED...
INCLUDING HIGHWAY 13 SOUTH OF CARLISLE AND HIGHWAY 31
BETWEEN BLAKEMORE AND COY. SEVERAL COUNTY ROADS IN
COY...ALLPORT AND HUMNOKE HAVE BEEN FLOODED.
0350 AM FLASH FLOOD MOUNTAIN VIEW 35.87N 92.11W
04/10/2008 STONE AR EMERGENCY MNGR
LOCAL COORDINATOR REPORTS DAMAGES DUE TO FLOODING
ASSOCIATED WITH HEAVY RAINS THROUGHOUT THE COUNTY.
0420 AM FLASH FLOOD PRIM 35.70N 92.12W
04/10/2008 CLEBURNE AR EMERGENCY MNGR
HIGHWAY 263 IS IMPASSABLE DUE TO FLASH FLOODING.
0420 AM FLASH FLOOD LESLIE 35.83N 92.56W
04/10/2008 SEARCY AR EMERGENCY MNGR
THE CITY OF LESLIE IS FLOODED...ALONG WITH HIGHWAY 65
BETWEEN MARSHALL AND LESLIE.
0430 AM FLASH FLOOD NEWBURG 36.12N 91.95W
04/10/2008 IZARD AR EMERGENCY MNGR
HIGHWAY 9 NORTH BETWEEN NEWBURG AND BROCKWELL IS
FLOODED...WITH SEVERAL OTHER COUNTY ROADS FLOODED.
0620 AM FLASH FLOOD CAVE CITY 35.95N 91.55W
04/10/2008 SHARP AR EMERGENCY MNGR
LOCAL COORDINATOR REPORTED SEVERAL COUNTY ROADS WASHED
OUT IN THE SOUTHERN PORTION OF SHARP COUNTY.
&&
58Local storm report, Apr 10, 8:48 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
848 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD CLARKSVILLE 35.46N 93.47W
04/10/2008 JOHNSON AR LAW ENFORCEMENT
STREET FLOODING WAS REPORTED ACROSS THE COUNTY.
&&
219Local storm report, Apr 10, 12:16 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1216 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD HARDY 36.32N 91.48W
04/10/2008 SHARP AR NWS EMPLOYEE
SPRINGFIELD WFO REPORTED HIGHWAY 63 CLOSED BETWEEN
MAMMOTH SPRING AND HARDY DUE TO FLOODING.
1100 AM FLOOD BISMARCK 34.32N 93.17W
04/10/2008 HOT SPRING AR PUBLIC
PARTS OF LAKE DEGRAY STATE PARK IS REPORTED TO BE UNDER
WATER.
&&
222Local storm report, Apr 10, 12:30 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM FLASH FLOOD JACKSONVILLE 34.87N 92.13W
04/10/2008 PULASKI AR PUBLIC
SEVERAL ROADS IN JACKSONVILLE WERE REPORTED TO BE
FLOODED.
&&
55Local storm report, Apr 10, 12:32 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1232 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM FLOOD GRAVEL RIDGE 34.87N 92.19W
04/10/2008 PULASKI AR NWS EMPLOYEE
FLASH FLOODING REPORTED ON HIGHWAY 107.
&&
222Local storm report, Apr 10, 12:38 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1238 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM FLASH FLOOD JACKSONVILLE 34.87N 92.13W
04/10/2008 PULASKI AR NWS EMPLOYEE
MADDOX ROAD IN JACKSONVILLE IS BECOMING IMPASSABLE DUE TO
WATER OVER THE ROAD IN SEVERAL LOCATIONS.
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:54 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 27 hr |
| Apr 9, 9:05 PM CDT | Tornado Warning | LZK | Polk, Scott | 40 min |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 41 min |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 9, 10:12 PM CDT | Flash Flood Warning | LZK | Polk | 3 hr |
| Apr 9, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 48 min |
| Apr 9, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 44 min |
| Apr 9, 11:54 PM CDT | Flash Flood Warning | LZK | Logan, Montgomery, Pike, Polk, Scott, Yell | 5 hr |
| Apr 9, 11:58 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Newton, Pope, Searcy, Yell | 5 hr |
| Apr 10, 12:21 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 39 min |
| Apr 10, 12:36 AM CDT | Tornado Warning | LZK | Johnson, Logan, Pope | 39 min |
| Apr 10, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone, Van Buren | 45 min |
| Apr 10, 1:12 AM CDT | Tornado Warning | LZK | Johnson, Pope, Searcy, Van Buren | 48 min |
| Apr 10, 1:22 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Izard, Perry, Pope and 4 more | 4 hr |
| Apr 10, 1:48 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone and 1 more | 42 min |
| Apr 10, 2:02 AM CDT | Tornado Warning | LZK | Baxter, Searcy, Stone, Van Buren | 28 min |
| Apr 10, 2:13 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Newton, Pope, Searcy, Van Buren | 32 min |
| Apr 10, 2:30 AM CDT | Tornado Warning | LZK | Baxter, Fulton, Izard, Stone | 60 min |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Pope, Searcy and 3 more | 39 min |
| Apr 10, 3:03 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Van Buren | 42 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Independence, Izard, Marion, Searcy and 2 more | 39 min |
| Apr 10, 3:15 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 8 more | 4 hr |
| Apr 10, 3:20 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 40 min |
| Apr 10, 3:30 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Izard and 5 more | 45 min |
| Apr 10, 3:49 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Sharp, Stone | 41 min |
| Apr 10, 4:15 AM CDT | Tornado Warning | LZK | Independence, Sharp | 45 min |
| Apr 10, 4:23 AM CDT | River Flood Warning | LZK | Searcy | 29 hr |
| Apr 10, 4:48 AM CDT | River Flood Warning | LZK | Yell | 14 days |
| Apr 10, 4:57 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Sharp | 3 hr |
| Apr 10, 5:41 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 3 hr |
| Apr 10, 6:10 AM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 65 min |
| Apr 10, 6:18 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Pope and 2 more | 42 min |
| Apr 10, 6:30 AM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 3 hr |
| Apr 10, 6:57 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Pope and 2 more | 48 min |
| Apr 10, 7:02 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 37 hr |
| Apr 10, 7:08 AM CDT | River Flood Warning | LZK | Izard, Stone | 62 hr |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 3 days |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Pope, Yell | 67 hr |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| Apr 10, 7:21 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Fulton, Izard, Marion and 5 more | 3 hr |
| Apr 10, 7:35 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 40 min |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 30 hr |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 30 hr |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Pulaski | 30 hr |
| Apr 10, 7:46 AM CDT | River Flood Warning | LZK | White | 9 days |
| Apr 10, 7:58 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Perry, Pope and 2 more | 3 hr |
| Apr 10, 8:09 AM CDT | Flash Flood Warning | LZK | Fulton, Sharp | 3 hr |
| Apr 10, 8:14 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| Apr 10, 8:37 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy | 4 hr |
| Apr 10, 8:43 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 47 hr |
| Apr 10, 8:43 AM CDT | River Flood Warning | LZK | Randolph | 60 hr |
| Apr 10, 9:24 AM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone, Van Buren | 51 min |
| Apr 10, 9:44 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 46 min |
| Apr 10, 9:47 AM CDT | River Flood Warning | LZK | Franklin | 5 hr |
| Apr 10, 10:02 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 5 days |
| Apr 10, 10:02 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 6 days |
| Apr 10, 10:26 AM CDT | Tornado Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 49 min |
| Apr 10, 11:11 AM CDT | Tornado Warning | LZK | Lonoke, Pulaski, Saline | 49 min |
| Apr 10, 11:31 AM CDT | Flash Flood Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski, Saline and 1 more | 2 hr |
| Apr 10, 11:38 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski | 40 min |
| Apr 10, 11:54 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 51 min |
| Apr 10, 12:10 PM CDT | Flash Flood Warning | LZK | Baxter | 3 hr |
| Apr 10, 1:17 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 3 hr |
| Apr 10, 2:15 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 20 min |
| Apr 10, 4:19 PM CDT | River Flood Warning | LZK | Pulaski | 18 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.